# SDR FDEA202503120366

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1016, X= -8.5" FOUND WITH   CORROSION. CABIN- MAIN DECK CARGO COMPARTMENT AT SATION 1016, X= -8.5" CORROSION ON SEAT TRACK   CROWN AREA EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-  52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN CORRODED SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1 AT   CABIN STATION 989 TO STATION 1029, X= -8.5". REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
